# SDR SIMA20130719001

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 21,343 hours, 17,895 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: Q4681
- Condition: Unserviceable
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING LIGHT BULB IS CRACKED.  R & R LANDING LIGHT IAW AMM 33-42-01.  OPS CHECKED GOOD.
